# SDR AWXA200301372

- Difficulty date: November 6, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 62,887 hours, 26,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - EEL - R-4 DOOR AND RT AFT CABIN EMERGENCY EXIT CEILING LIGHTS INOPERATIVE SEAT ROWS 27-34.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY PACK AT R-4 DOOR, OPERATIONAL CHECK WAS GOOD.
